# SDR GTIA2017082802158

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 11,583 hours, 5,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR DURING SHORT FINAL,  GOING TO FLAPS FULL,  APU OFF PACKS ON.   PERFORMED TSM 05-50-00.   NO ODOR NOTED,  ACFT OK FOR SERVICE.
